MAUDE Adverse Event Report: Katalyst Surgical, LLC 27ga Slim DEX¿ EZPeel Forceps; FORCEPS, OPHTHALMIC

Katalyst Surgical, LLC 27ga Slim DEX¿ EZPeel Forceps; FORCEPS, OPHTHALMIC
Model Number DVFO4037-27
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported in a complaint that the tine of forceps broke off.
 
Additional Manufacturer Narrative
Product was returned for investigation.The broken area was observed to be frayed and splintered, consistent with repeated back-and-forth bending.This type of damage typically occurs when the instrument is struck against a surface and the tines are subsequently manipulated back to their original position, causing the metal to splinter.

Brand Name
27ga Slim DEX¿ EZPeel Forceps
Common Device Name
FORCEPS, OPHTHALMIC
Manufacturer (Section D)
Katalyst Surgical, LLC
722 goddard avenue
chesterfield MO 63005
Manufacturer (Section G)
Katalyst Surgical, LLC
722 goddard avenue
chesterfield MO 63005
Manufacturer Contact
meryl wilhelm
722 goddard avenue
chesterfield, MO 63005
+1(636)536-5950
MDR Report Key50237259
Report Number3007589150-2026-00019
Device Sequence Number16045768
Product Code HNR
UDI-Device Identifier10840096212966
UDI-Public10840096212966
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDVFO4037-27
Device Catalogue NumberDVFO4037-27
Device Lot NumberM45497
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/08/2025
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown